Please use this identifier to cite or link to this item:
Title: Survival probabilities in bivariate risk models, with application to reinsurance
Author: Castañer, Anna
Claramunt Bielsa, M. Mercè
Lefèvre, Claude
Keywords: Models matemàtics
Risc (Assegurances)
Risc (Economia)
Mathematical models
Risk (Insurance)
Issue Date: Nov-2013
Publisher: Elsevier B.V.
Abstract: This paper deals with an insurance portfolio that covers two interdependent risks. The central model is a discrete-time bivariate risk process with independent claim increments. A continuous-time version of compound Poisson type is also examined. Our main purpose is to develop a numerical method for determining non-ruin probabilities over a finite-time horizon. The approach relies on, and exploits, the existence of a special algebraic structure of Appell type. Some applications in reinsurance to the joint risks of the cedent and the reinsurer are presented and discussed, under a stop-loss or excess of loss contract.
Note: Versió postprint del document publicat a:
It is part of: Insurance Mathematics and Economics, 2013, vol. 53, num. 3, p. 632-642
Related resource:
ISSN: 0167-6687
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
628536.pdf346.91 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.